# SDR 99UAL900203

- Difficulty date: April 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921UA
- Make and model: Boeing 737522
- Aircraft serial: 25388
- Engine: Ge CFM56*
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Failed
- Location: Right
- Part time: 21,554 hours
- Component: 20405011
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WOULD NOT PRESSURIZE.  FOUND RIGHT PACK AIR CYCLE MACHINE SEIZED.  REPLACED RIGHT AIR CYCLE MACHINE.  OPS CHECK OK.
